# SDR USAA2011062900010

- Difficulty date: June 2, 2011
- Submitted: June 30, 2011
- Operation: Air carrier
- Aircraft: N108UW
- Make and model: Airbus A320-214
- Aircraft serial: 1061
- Aircraft time: 37,091 hours, 16,461 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: D53480048203
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - 2S - LEVEL 2 GALVANIC CORROSION ON SHAPE SILL BETWEEN FR66 + 5 INCHES TO FR67 + 16 INCHES, S23R.  REPLACED SHAPE SILL IAW A320 SRM 51-72-11.
